Accessible Requires Authentication Published by De Gruyter September 8, 2005

Modules of type FP2 over the integral group algebra of a metabelian group

Dessislava H. Kochloukova
From the journal


We establish a sufficient condition for some modules M over the group algebra ℤ[G ] to be of homological type FP2, where G is a finitely generated split extension of abelian groups. This generalizes a result of Bieri and Strebel [R. Bieri and R. Strebel. Valuations and finitely presented metabelian groups. Proc. London Math. Soc. (3) 41 (1980), 439–464] when M is the trivial module ℤ and it establishes a special case of [D. H. Kochloukova. A new characterisation of m -tame groups over finitely generated abelian groups. J. London Math. Soc. (2) 60 (1999), 802–816, Conjecture K. S. Brown. Cohomology of groups (Springer-Verlag, 1982)].

Published Online: 2005-09-08
Published in Print: 2005-09-19

Walter de Gruyter GmbH & Co. KG